Pseudo-Localization of Singular Integrals and Noncommutative Littlewood–Paley Inequalities | OUP Journals & Magazine | IEEE Xplore

Pseudo-Localization of Singular Integrals and Noncommutative Littlewood–Paley Inequalities

;

Abstract:

We prove weak type inequalities for a large class of noncommutative square functions. In conjunction with BMO type estimates, interpolation and duality, we obtain the cor...Show More

Abstract:

We prove weak type inequalities for a large class of noncommutative square functions. In conjunction with BMO type estimates, interpolation and duality, we obtain the corresponding equivalences in the whole Lp scale. Examples and applications include weak type (1, 1) boundedness for the noncommutative analogs of Stein's ergodic averages, Littlewood-Paley g-functions and Lusin-area integrals or optimal constants for the Littlewood-Paley inequality of noncommutative Lp valued functions.
Published in: International Mathematics Research Notices ( Volume: 2009, Issue: 8, 2009)
Page(s): 1433 - 1487
Date of Publication: 2009

ISSN Information:

Keywords assist with retrieval of results and provide a means to discovering other relevant content. Learn more.


Keywords assist with retrieval of results and provide a means to discovering other relevant content. Learn more.

Contact IEEE to Subscribe